Journal of the Mathematical Society of Japan

Centers of Chevalley algebras*

James F. HURLEY

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 2 (1982), 219-222.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801726

Digital Object Identifier
doi:10.2969/jmsj/03420219

Mathematical Reviews number (MathSciNet)
MR0651266

Zentralblatt MATH identifier
0491.17005

Subjects
Primary: 17B20: Simple, semisimple, reductive (super)algebras

Citation

F. HURLEY, James. Centers of Chevalley algebras*. J. Math. Soc. Japan 34 (1982), no. 2, 219--222. doi:10.2969/jmsj/03420219. https://projecteuclid.org/euclid.jmsj/1239801726


Export citation